# SDR VNAA2019021099910

- Difficulty date: February 10, 2019
- Submitted: February 10, 2019
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10137
- Aircraft time: 34,532 hours, 33,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC67034318
- Condition: Cracked
- Location: Fuselage
- Part time: 34,532 hours, 33,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL PN CC670-34318 AT 202 BULKHEAD FWD SIDE RIGHT OF CENTER FOUND CRACKED. REMOVED AND REPLACED.
